# SDR DALA2023110709186

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 74,428 hours, 35,065 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 325 DISC: PAX SEAT 31ABC INOP DUE TO PASSENGER OXYGEN MODULES DROP TEST FAILED. C/A: R/R 31ABC OXYGEN CONTAINER PER A321 AMM 35-21. ALL CONTAINERS PASSED DROP TEST. M PROC REVERSED. MEL/PLAC REMOVED. OK FOR SVC (LP: 4600813)
